MathSciNet Relay Station
MathSciNet bibliographic data
MR3054466 93D15 (93C23)
Sun, Zong-Yao; Xie, Xue-Jun; Liu, Zhen-Guo Global stabilisation of high-order nonlinear systems with multiple time delays. Internat. J. Control 86 (2013), no. 5, 768–778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement